# SDR AALA2020012219018

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 10,786 hours, 4,414 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED BURNING ELECTRICAL SMELL IN AFT GALLEY. AFTER TURNING OFF POWER, COFFEE MAKER SMELL BECAME LESS INTENSE. BOTH COFFEE MAKERS REMAINED OFF FOR DURATION OF FLIGHT AS A PRECAUTION. MAINTENANCE TROUBLESHOT AND REPLACED COFFEE MAKER PER MM 25-32-00.
